IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 3-4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/587

Title: Oscillation Theorems for Second Order Sublinear Ordinary Differential Equations
Authors: Elabbasy, E.
Keywords: Second Order Differential Equation
Oscillation
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 3-4, (1997), 243p-254p
Abstract: Oscillation criteria are given for the second order sublinear non-autonomous differential equation. (r(t) (x)x′(t))′ + q(t)g(x(t)) = (t). These criteria extends and improves earlier oscillation criteria of Kamenev, Kura, Philos and Wong. Oscillation criteria are also given for second order sublinear damped non-autonomous differential equations.
URI: http://hdl.handle.net/10525/587
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol23-num3-4-1997-p243-p254.pdf456.92 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback